# SDR AALA2020061769005

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 51,884 hours, 32,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R5342079920101
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED AFT RIGHT PASSENGER DOOR CUT OUT FRAME AT THE NR 1 DOOR STOP FITTING LOWER INBOARD HOLE AT FRAME 68 AND STRINGER 22R. REPAIRED FRAME IAW SRM 53-41-12-300-011, AND EA 305965.
